# SDR ASAA2022091239930

- Difficulty date: September 12, 2022
- Submitted: September 13, 2022
- Operation: Air carrier
- Aircraft: N558AS
- Make and model: Boeing 737890
- Aircraft serial: 35177
- Aircraft time: 58,320 hours, 17,067 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: 8200048401
- Condition: Unknown
- Location: Main Passenger C
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD RH DOORWAY LINING EMERG EXIT SIGN LENS COVER RETAINER CLIP BROKEN. GROUNDED - YES. REPLACED RH DOORWAY EMERGENCY EXIT SIGN LIGHT ASSEMBLY IAW B737-800 AMM 33-51-01-960-802.
